# SDR DALA1021065811

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 1,467 hours, 435 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON TO FAIRING FIRESEAL ANGLE CRACKED JUST AFT OF AFT ENG MOUNT.  VERIFIED WITH EDDY CURRENT (CRACKS BY 3 FASTENERS FROM OTBD END) REPLACED CRACKED ANGLE IAW SRM 51-10-02.
